MAUDE Adverse Event Report: UNOMEDICAL DEVICES S.A. DE C.V. CONTACT DETACH; UNO CONTACT DETACH G29 80/6 PCC MIMX

UNOMEDICAL DEVICES S.A. DE C.V. CONTACT DETACH; UNO CONTACT DETACH G29 80/6 PCC MIMX
Model Number MMT-866
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/09/2023
Type of Reportable Event Malfunction
Event or Problem Description
Reference number (b)(4) event occurred in china.It was reported that the patient experienced an infusion set leakage event on (b)(6) 2023.The patient reported that the infusion set was leaking at the insertion site.No further information available.
 
Additional Manufacturer Narrative
E1: patient city:(b)(6) patient country: china.Unomedical hereby submits this initial report as part of its complaint remediation activities conducted under a corrective and preventive action (capa) /fda action plan.This submission includes a retrospective reassessment of previously evaluated complaints.Unomedical is providing this initial information in accordance with the reporting requirements set forth in 21 cfr part 803.Any fields left blank indicate that the information is unknown, unavailable, or remains unchanged.Based on the review completed on 25-feb-2026 and investigation completed on 04-mar-2026 this medical device report (mdr) is being submitted as the initial report.Additional information - this mdr is being submitted to include the below: h6: investigation results under type of investigation, investigation findings, investigation conclusions.H11: investigation summary.This investigation has been updated because the malfunction code changed, which requires additional activities not included in the original investigation dated 13- jun- 2023.The original investigation remains valid and has not been modified.As part of this reassessment, the following elements were added to align with current investigation requirements: complaint investigation results: a query was run in the electronic quality management system (eqms) on 12-feb-2026 against lot number: 5383769 and similar malfunction codes: leakage from infusion site (cannula base part/cannula) (specific cause not identified), infusion site leakage - trace moisture / superficial wetness.The review confirmed that lot 5383769 and the identified failure mode are not associated with any non-conformance report (ncr) or corrective and preventive action (capa) of the same or similar nature.The complaint can be closed referencing the investigation (as it addresses the malfunction).Similar complaints search: a query was run in the eqms on 12-feb-2026 against lot number criteria equal 5383769 and similar malfunction codes: leakage from infusion site (cannula base part/cannula) (specific cause not identified), infusion site leakage - trace moisture / superficial wetness.The count of complaint is 1.The complaint numbers are: complaint (b)(4).Device history record (dhr) review: the lot 5383769 was manufactured according to work instruction (wi) version 86 and manufactured in equipment m10, on 14/mar/2022 with a total of (b)(4) units.The sub-assembly: assembly lot 5383085 was manufactured according to the work instruction (wi) version 30 and assembled in the weider machines ls11, ls06, ls07, on 13-mar-2022, with a total of (b)(4) units.Lot 5383086 was manufactured according to the work instruction (wi) version 28 and assembled in the welder machines ls06, ls07, ls11, on 13-mar-2022, with a total of (b)(4) units.The device history record (dhr) was reviewed in accordance with applicable procedures.All required in-process and final tests were completed and met specified requirements.No deviations were identified, and no maintenance events were recorded that relate to the complaint code.Conclusion: dhr review supports compliance with manufacturing and quality requirements; no issues noted.Visual evidence review: no photo was provided to support visual confirmation of the reported issue.Conclusion: unable to perform visual verification; assessment based on available documentation only.Corrective and preventive action (capa) determination assessment - conclusion summary of complaint investigation: based on the investigation, no further investigation is required.The record will be closed and monitored through tracking and trending per work instruction (wi) (monthly trips and alerts).Final conclusion summary of complaint investigation: the investigation for this complaint was previously completed on 13-jun-2023 under child complaint investigation record (b)(4).The investigation has been revised to reflect the updated malfunction code and new reportability requirements.The original investigation remains valid and has not been modified.As part of this reassessment, an updated eqms search was performed which identified one related complaints for lot 5383769.No ncrs, capas, trends, or systemic issues were found.As required under the updated reportability criteria, a full device history record (dhr) review was conducted.All in process and final inspections met specification requirements, and no deviations, rework activities, or maintenance events associated with the malfunction were identified.No visual evidence was available to support confirmation of the reported issue.No photo evidence was provided, so the assessment was based on documentation only.Based on the expanded investigation including updated eqms searches and the dhr review, no manufacturing or quality issues were identified.The record will be closed and monitored through tracking and trending per wi (monthly trips and alerts) complaint unconfirmed: following investigation, the malfunction remains unconfirmed for this complaint.

Brand Name
CONTACT DETACH
Common Device Name
UNO CONTACT DETACH G29 80/6 PCC MIMX
Manufacturer (Section D)
UNOMEDICAL DEVICES S.A. DE C.V.
ave. fomento industrial l9 m3
parque industrial del norte
reynosa, tamaulipas, c.p, 88736
MX  88736
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key24699640
Report Number3003442380-2026-99850
Device Sequence Number13401217
Product Code FPA
UDI-Device Identifier05705244006058
UDI-Public05705244006058
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K041545
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/10/2025
Device Model NumberMMT-866
Device Lot Number5383769
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2026
Initial Report FDA Received Date03/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/14/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown